# SDR CALA2021110802046

- Difficulty date: November 6, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 98,681 hours, 13,403 cycles
- System (JASC): 3300 · Lighting System
- Part: Charger
- Part number: D71702030
- Part serial: 0417
- Condition: Failed
- Location: Dr 3l M33405
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7015 - DR 3L M33405 EMER LIGHT PWR SUPPLY BATTERY PACK CAPACITY CHECK FAIL. TRANSFER REF. NON-ROUTINE LP 9130316 AND ORIGINATED BY EMP V898181. DR 3L M33405 EMER LIGHT BATTERY CHARGER REPLACED AND TESTED NORMAL AS PER AMM 33-51-06. WORK ACCOMPLISHED BY MECHANIC V898181 INSPECTED BY V896958. ADD EMP:V896958
